MathSciNet Relay Station
MathSciNet bibliographic data
MR2253448 57N10 (57M27)
Bartolini, Loretta; Rubinstein, J. Hyam One-sided Heegaard splittings of $\Bbb R{\rm P}^3$. Algebr. Geom. Topol. 6 (2006), 1319–1330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement